# SDR KBM2004F00029

- Difficulty date: March 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 14,078 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,022 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED BEARINGS, WORN OUT.
